Number of the records: 1  

Topological entropy, homological growth and zeta functions on graphs

  1. Alves, Julio Ferreira

    Topological entropy, homological growth and zeta functions on graphs / Julio Ferreira Alves, Roman Hric, José Sousa Ramos

    In Nonlinearity. -- Bristol : IOP Publishing, 2005. -- ISSN 0951-7715. -- ISSN 1361-6544. -- Vol. 18, no. 2 (2005), pp. 591-607
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.